Unsteady advection-diffusion simulations in complex Discrete Fracture Networks with an optimization approach

  • Citation: Unsteady advection-diffusion simulations in complex Discrete Fracture Networks with an optimization approach / Berrone, S.; Fidelibus, C.; Pieraccini, S.; Scialò, S.; Vicini, F.. - In: JOURNAL OF HYDROLOGY. - ISSN 0022-1694. - STAMPA. - 566(2018), pp. 332-345.
  • Title: Unsteady advection-diffusion simulations in complex Discrete Fracture Networks with an optimization approach
  • Full authors: S. Berrone, C. Fidelibus, S. Pieraccini, S. Scialò, F. Vicini
  • Authors: Stefano Berrone
  • Show in profile: Stefano Berrone